# SDR COEA2019090602811

- Difficulty date: September 6, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,944 hours, 29,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53171501206
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 206741 NR 2 DISCREPANCY: LT FUSELAGE SIDE DENT ON SKIN PANEL, FWD OF MAIN CARGO DOOR AFT OF FRAME 12 & BELOW STRINGER 11. CORRECTIVE ACTION: REPAIR PER SRAS ES_0105046_01...15151 ISSUE B, DATED 9/10/2019.
